Record:   Prev Next
Author Lipshitz, R. (Robert), author
Title Bordered Heegaard Floer homology / Robert Lipshitz, Peter S. Ozsvath, Dylan P. Thurston
Imprint Providence, RI : American Mathematical Society, [2018]
book jacket
 Mathematics Library  QA665 L57 2018    AVAILABLE    30340200560351
Descript viii, 279 pages illustrations (some color) ; 26 cm
text txt rdacontent
unmediated n rdamedia
volume nc rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 1216
Memoirs of the American Mathematical Society ; no. 1216. 0065-9266
Note "July 2018, volume 254, number 1216 (fourth of 5 numbers)."
Includes bibliographical references (pages 269-272) and index
Introduction -- A∞ structures -- The algebra associated to a pointed matched circle -- Bordered Heegaard diagrams -- Moduli spaces -- Type D modules -- Type A modules -- Pairing theorem via nice diagrams -- Pairing theorem via time dilation -- Gradings -- Bordered manifolds with torus boundary
Subject Floer homology
Three-manifolds (Topology)
Topological manifolds
Symplectic geometry
Floer homology. fast (OCoLC)fst01748540
Symplectic geometry. fast (OCoLC)fst01140989
Three-manifolds (Topology) fast (OCoLC)fst01150339
Topological manifolds. fast (OCoLC)fst01152686
Alt Author Ozsvath, Peter Steven, 1967- author
Thurston, Dylan P., 1972- author
Record:   Prev Next